# SDR AALA201902199005

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 17,144 hours, 6,296 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 5129
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED: TRAILING EDGE FLAP WOULD NOT EXTEND BEYOND 5 DEGREES ON APPROACH. COMPLETED QRH ABNORMAL AND EXTENDED  FLAPS TO 15 DEGREES WITH ALTERNATE FLAP SYSTEM. TROUBLESHOT IAW MM 27-51-00. FSEU HAD ONE FAULT OF 27-52260. REPLACED RIGHT FLAP POSITION TRANSMITTER PER MM 27-58-01-400-801. OPERATIONAL TEST NORMAL.
